Alert archive / Missouri / Tornado Warnings in 2024

Tornado Warning 7, NWS Quad Cities, IA

March 4, 2024Clark County, Scotland County, Missouri; Van Buren County, Iowa

NWS Quad Cities, IA issued this tornado warning at Mar 4, 2024, 5:16 PM CST for Clark County, Scotland County, Missouri; Van Buren County, Iowa. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 4, 2024, 5:16 PM CST (23:16 UTC)
Expired
Mar 4, 2024, 5:49 PM CST
In force
33 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Van Buren County, IA, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 151 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 4, 5:43 PM CSTHAIL 1Farmington, IAReported at Caseys.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2024-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2024-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

363 
WFUS53 KDVN 042316
TORDVN
IAC177-MOC045-199-050000-
/O.NEW.KDVN.TO.W.0007.240304T2316Z-240305T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
516 PM CST Mon Mar 4 2024

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Southeastern Van Buren County in southeastern Iowa...
  Northeastern Scotland County in northeastern Missouri...
  Northwestern Clark County in northeastern Missouri...

* Until 600 PM CST.

* At 516 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Azen, or 10 miles northeast of Memphis, moving
  northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Mount Sterling, Prospect Grove, and Heath Memorial Conservation 
  Area around 520 PM CST.
  Bonaparte, Farmington, Indian Lake Park, and Anson around 530 PM 
  CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4076 9172 4060 9172 4057 9169 4056 9169
      4055 9168 4055 9166 4053 9163 4051 9207
      4057 9211
TIME...MOT...LOC 2316Z 240DEG 28KT 4056 9203 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gibbs
4 follow-up statements
697 
WWUS53 KDVN 042323
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
523 PM CST Mon Mar 4 2024

IAC177-MOC045-199-050000-
/O.CON.KDVN.TO.W.0007.000000T0000Z-240305T0000Z/
Van Buren IA-Scotland MO-Clark MO-
523 PM CST Mon Mar 4 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR
SOUTHEASTERN VAN BUREN...NORTHEASTERN SCOTLAND AND NORTHWESTERN CLARK
COUNTIES...

At 523 PM CST, a severe thunderstorm capable of producing a tornado
was located over Mount Sterling, or 10 miles south of Keosauqua,
moving northeast at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Bonaparte, Farmington, Mount Sterling, Indian Lake Park, Heath 
  Memorial Conservation Area, and Anson around 530 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4076 9172 4060 9172 4057 9169 4055 9169
      4053 9206 4059 9207
TIME...MOT...LOC 2323Z 240DEG 28KT 4059 9196 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Gibbs
983 
WWUS53 KDVN 042332
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
532 PM CST Mon Mar 4 2024

IAC177-MOC045-199-050000-
/O.CON.KDVN.TO.W.0007.000000T0000Z-240305T0000Z/
Van Buren IA-Scotland MO-Clark MO-
532 PM CST Mon Mar 4 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR
SOUTHEASTERN VAN BUREN...NORTHEASTERN SCOTLAND AND NORTHWESTERN CLARK
COUNTIES...

At 532 PM CST, a severe thunderstorm capable of producing a tornado
was located near Mount Sterling, or 8 miles southeast of Keosauqua,
moving northeast at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Bonaparte, Farmington, Indian Lake Park, and Anson around 540 PM 
  CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4076 9172 4060 9172 4057 9169 4055 9169
      4054 9196 4059 9201 4066 9194
TIME...MOT...LOC 2332Z 240DEG 28KT 4063 9188 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Gunkel
927 
WWUS53 KDVN 042342
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
542 PM CST Mon Mar 4 2024

MOC199-042351-
/O.CAN.KDVN.TO.W.0007.000000T0000Z-240305T0000Z/
Scotland MO-
542 PM CST Mon Mar 4 2024

...THE TORNADO WARNING FOR NORTHEASTERN SCOTLAND COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 4076 9172 4060 9172 4057 9169 4055 9169
      4054 9184 4064 9192 4068 9190
TIME...MOT...LOC 2341Z 240DEG 28KT 4067 9179 

$$

IAC177-MOC045-050000-
/O.CON.KDVN.TO.W.0007.000000T0000Z-240305T0000Z/
Van Buren IA-Clark MO-
542 PM CST Mon Mar 4 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR
SOUTHEASTERN VAN BUREN AND NORTH CENTRAL CLARK COUNTIES...

At 541 PM CST, a severe thunderstorm capable of producing a tornado
was located over Bonaparte, or 9 miles southeast of Keosauqua, moving
northeast at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Bonaparte, Farmington, and Indian Lake Park around 545 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4076 9172 4060 9172 4057 9169 4055 9169
      4054 9184 4064 9192 4068 9190
TIME...MOT...LOC 2341Z 240DEG 28KT 4067 9179 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Gibbs
201 
WWUS53 KDVN 042349
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
549 PM CST Mon Mar 4 2024

IAC177-MOC045-042359-
/O.CAN.KDVN.TO.W.0007.000000T0000Z-240305T0000Z/
Van Buren IA-Clark MO-
549 PM CST Mon Mar 4 2024

...THE TORNADO WARNING FOR SOUTHEASTERN VAN BUREN AND NORTH CENTRAL
CLARK COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.

&&

LAT...LON 4076 9172 4060 9172 4057 9169 4055 9169
      4054 9184 4064 9192 4068 9190
TIME...MOT...LOC 2347Z 240DEG 28KT 4070 9171 

$$

Gibbs

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 4, 2:56 PM CST, 2 hours 20 minutes earlier. Its key messages:

  • Widespread rain showers are forecast to develop late this afternoon into this evening along and behind a strong cold front with scattered thunderstorms to the east of the front. A few of these storms may become severe.
  • There is a marginal or level 1 out of 5 risk of severe weather this afternoon into the early evening.
  • A strong cold front will move across the region this evening with temperatures dropping from 75 degrees ahead of the front to 45 degrees behind the front.
  • Rain chances will return Thursday into Friday.
Area forecast discussion, Mar 4, 2:56 PM CST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
256 PM CST Mon Mar 4 2024

.KEY MESSAGES...

- Widespread rain showers are forecast to develop late this
  afternoon into this evening along and behind a strong cold
  front with scattered thunderstorms to the east of the front. A
  few of these storms may become severe.

- There is a marginal or level 1 out of 5 risk of severe
  weather this afternoon into the early evening.

- A strong cold front will move across the region this evening
  with temperatures dropping from 75 degrees ahead of the front
  to 45 degrees behind the front.

- Rain chances will return Thursday into Friday.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 208 PM CST Mon Mar 4 2024

A stalled frontal boundary stretches from near Freeport to Iowa
City to Ottumwa to KLWD. North of the boundary winds were
northerly with winds out of the south creating convergence along
the front. Dewpoints along and south of the boundary have surged
into the upper 50s to lower 60s across the area with
temperatures generally  in the upper 60s to the mid 70s farther
to the south. Satellite shows continued towering cumulus growth
near the frontal boundary.

Scattered thunderstorms have developed east of the frontal
boundary with scattered showers behind it. Expect scattered
showers to become widespread this evening as the low level jet
increases with upglide over the front.  A few thunderstorms
along and west of the boundary may become severe with large hail
the main threat but as the front moves away and the cooler air
moves the severe threat will come to an end. 0 to 6 km shear is
parallel to the front so storms will not move off of the
boundary. In the warm sector southeast of the front, expect
scattered thunderstorms into the early evening. A storm or two
may become severe with large hail the main threat. Storms near
the boundary will have an increase helicity to work with causing
them to spin resulting in a low tornado threat through early
this evening.

Rain will come to an end from northwest to southeast tonight
with the cold front exiting the area by midnight and the better
lift shifting to the east. Clouds are forecast to linger into
the morning but low temperatures will be noticeably cooler with
low temperatures ranging from the lower 30s in Buchanan County
to the mid 40s in northwest Illinois south of I-80.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Issued at 208 PM CST Mon Mar 4 2024

Wednesday: With the passage of the cold front cooler weather is
expected but still above normal for early March. We will be
between systems so dry for a couple of days. Highs will be in
the lower to mid 50s and lows in the 30s.

Thursday through Friday: A rather large/deep trough moves into the
central United States. Seems that the ECMWF has come around to the
GFS depicting a wetter/slower solution with widespread rain
expected, especially Thursday night and Friday. Rainfall amounts
look to be generally in the 1/2 to 1 inch range at most locations.
This pretty much matches the Day 4-5 WPC QPF amounts. NBM has
highs in the mid to upper 50s Thursday and upper 40s to mid 50s
on Friday.

This weekend: New data coming in shows the storm system pushing well
off to our east so we should be dry again. There is a shot of cooler
air in the wake of this system with h8 temps of -6C. Highs should
be in the mid 40s to lower 50s with lows bottoming out in the
20s.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1140 AM CST Mon Mar 4 2024

A stalled frontal boundary will surge southeastward across the
area after 00 UTC Tuesday. Scattered thunderstorms may develop
ahead of the front after 21 UTC impacting KBRL and KMLI. MVFR
ceilings and visibility are possible with any storms that
develop ahead of the front. As widespread precipitation
develops late this afternoon into this evening, MVFR ceilings
and visibility are forecast. Precipitation will end from
northwest to southeast  after 03 UTC with MVFR to possibly IFR
ceilings continuing through the remainder of the period.

&&

.CLIMATE...
Issued at 300 AM CST Mon Mar 4 2024

Record High Temperatures:

March 4:
KBRL: 72/1992
KMLI: 71/1992

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

SHORT TERM...Cousins
LONG TERM...Uttech
AVIATION...Cousins
CLIMATE...Speck/Uttech
Hazardous weather outlook, Mar 4, 3:13 PM CST, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
313 PM CST Mon Mar 4 2024

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-052115-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
313 PM CST Mon Mar 4 2024

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered thunderstorms will continue into this evening ahead of
a strong cold front. The Storm Prediction Center has a Marginal
risk for severe storms (level 1 of 5) across much of the outlook
area. The main risks are hail up to quarter size and strong gusty
winds of 50 to 60 mph. An isolated tornado or two is possible if a
discrete storm can develop.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed into the early evening hours in
far southeast Iowa, northwest Illinois and far northeast Missouri.

GENERAL STORM MOTION OF THE DAY:

Towards the northeast at around 40 MPH

DC

In the hours before

Local storm report, Mar 4, 3:40 PM CST, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
340 PM CST Mon Mar 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     Hail             3 ENE Charlie Heath Mem 40.59N 91.84W
03/04/2024  M1.00 inch       Clark              MO   Trained Spotter

            Occurring right now; intermixed with peas
            and dimes.

&&
Local storm report, Mar 4, 3:54 PM CST, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
354 PM CST Mon Mar 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     Hail             Mount Pleasant          40.96N 91.55W
03/04/2024  E0.88 inch       Henry              IA   Amateur Radio

            Occurring right now.

&&
Local storm report, Mar 4, 4:08 PM CST, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
408 PM CST Mon Mar 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Hail             2 E Spring Lake         41.51N 90.67W
03/04/2024  M1.00 inch       Scott              IA   Public

            quarter hail at I-280 and Highway 61.

&&

DC
Local storm report, Mar 4, 4:13 PM CST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
413 PM CST Mon Mar 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Hail             4 NE Clinton            41.88N 90.18W
03/04/2024  E0.25 inch       Clinton            IA   Trained Spotter

            Pea size hail with heavy rain, no
            accumulation of hail.

0242 PM     Hail             2 NNW Fruitland         41.49N 90.53W
03/04/2024  E0.25 inch       Rock Island        IL   Trained Spotter

            Most hail pea size, with some globs of
            half-inch.

0243 PM     Hail             Orion                   41.35N 90.38W
03/04/2024  E0.50 inch       Henry              IL   Public

            Report from mPING: Half-inch (0.50 in.).

0245 PM     Hail             1 WNW Bettendorf        41.57N 90.50W
03/04/2024  M0.88 inch       Scott              IA   Trained Spotter

            Hail started at approximately 2:45 and
            lasted until 2:57. Hail covered ground.

0247 PM     Hail             4 NE Clinton            41.88N 90.18W
03/04/2024  E0.75 inch       Clinton            IA   Public

            Report from mPING: Dime (0.75 in.).

0248 PM     Hail             4 NE Clinton            41.88N 90.18W
03/04/2024  E0.75 inch       Clinton            IA   Public

            Report from mPING: Dime (0.75 in.).

0251 PM     Hail             2 WSW Bettendorf        41.56N 90.51W
03/04/2024  E1.00 inch       Scott              IA   Public

0252 PM     Hail             2 WNW Bettendorf        41.57N 90.51W
03/04/2024  E0.50 inch       Scott              IA   Public

            Report from mPING: Half-inch (0.50 in.).

0253 PM     Hail             2 WNW Bettendorf        41.57N 90.51W
03/04/2024  M0.75 inch       Scott              IA   Public

0256 PM     Hail             1 WNW Bettendorf        41.57N 90.50W
03/04/2024  M0.70 inch       Scott              IA   Public

0305 PM     Hail             4 N Hitt                42.05N 89.74W
03/04/2024  E0.50 inch       Carroll            IL   Public

            Report from mPING: Half-inch (0.50 in.).

0358 PM     Hail             2 ENE Spring Lake       41.52N 90.69W
03/04/2024  E0.75 inch       Scott              IA   Public

            Report from mPING: Dime (0.75 in.).

0406 PM     Hail             2 WSW Chambersburg      40.51N 91.84W
03/04/2024  E1.50 inch       Clark              MO   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

0407 PM     Hail             2 WSW Chambersburg      40.51N 91.84W
03/04/2024  E1.75 inch       Clark              MO   Public

            Report from mPING: Golf Ball (1.75 in.).

&&
Local storm report, Mar 4, 4:42 PM CST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
442 PM CST Mon Mar 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Hail             1 W Rock Falls          41.77N 89.72W
03/04/2024  E1.00 inch       Whiteside          IL   Public

            Report from mPING: Quarter (1.00 in.).

&&

RP Kinney
Local storm report, Mar 4, 4:43 PM CST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
443 PM CST Mon Mar 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     Hail             4 NNE New London        40.99N 91.39W
03/04/2024  E0.75 inch       Henry              IA   Public

            Report from mPING: Dime (0.75 in.).

&&

RP Kinney

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:28 PM CSTSevere Thunderstorm WarningDVNClark47 min
Mar 4, 3:39 PM CSTSevere Thunderstorm WarningDVNClark, Scotland51 min
Mar 4, 5:11 PM CSTSevere Thunderstorm WarningDVNClark, Scotland49 min
Mar 4, 8:01 AM CSTSpecial Weather StatementDVNBuchanan29 min
Mar 4, 10:10 AM CSTSpecial Weather StatementDVNWashington35 min
Mar 4, 10:49 AM CSTSpecial Weather StatementDVNMuscatine26 min
Mar 4, 11:12 AM CSTSpecial Weather StatementDVNCedar33 min
Mar 4, 12:38 PM CSTSpecial Weather StatementDVNClinton37 min
Mar 4, 1:11 PM CSTSevere Thunderstorm WarningDVNJackson34 min
Mar 4, 1:48 PM CSTSpecial Weather StatementDVNClinton42 min
Mar 4, 1:54 PM CSTSevere Thunderstorm WarningDVNClinton, Jackson, Scott51 min
Mar 4, 2:43 PM CSTSevere Thunderstorm WarningDVNClinton, Scott47 min
Mar 4, 3:11 PM CSTSpecial Weather StatementDVNVan Buren49 min
Mar 4, 3:19 PM CSTSevere Thunderstorm WarningDVNHenry, Jefferson, Lee, Van Buren41 min
Mar 4, 3:39 PM CSTSevere Thunderstorm WarningDVNScott51 min
Mar 4, 3:52 PM CSTSevere Thunderstorm WarningDVNClinton, Scott38 min
Mar 4, 3:52 PM CSTSevere Thunderstorm Warning Considerable damage threatDVNDes Moines, Henry, Louisa38 min
Mar 4, 4:17 PM CSTSevere Thunderstorm WarningDVNScott43 min
Mar 4, 4:24 PM CSTSevere Thunderstorm WarningDVNDes Moines, Louisa35 min
Mar 4, 5:22 PM CSTSevere Thunderstorm WarningDVNDes Moines38 min
Mar 4, 5:48 PM CSTSevere Thunderstorm WarningDVNLee42 min

Nearby

Tornado Warnings in Missouri, 2024Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.